Overdriven and Uncontrolled Sex Drive Needs Daily Masturbation
Please help me. It's a disease for me now because I have a daily routine of masturbating, sometimes without interest. It's a habit now like smoking. I'm a good student, age 25, but now, due to this factor, I am losing my concentration as well as memory, at least I'm feeling that. I believe in Yoga and prayer and still, I am unable to control my mind and to preserve myself. Please suggest how to reduce this type of daily habit. When I'm slightly free of work it just captures me as a ghost. After I am done it gives so much pain that I am concerned about my future. Please suggest some help for me.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.